Corrigendum to ``A model for effects of adaptive immunity on tumor response to chemotherapy and chemoimmunotherapy'' [Journal of Theoretical Biology 380 (2015) 569-584].

Author: 

Robertson-Tessi, M
El-Kareh, A
Goriely, A

Publication Date: 

March 2019

Journal: 

Journal of theoretical biology

Last Updated: 

2019-04-27T09:15:22.807+01:00

Volume: 

464

DOI: 

10.1016/j.jtbi.2018.12.040

page: 

181-

abstract: 

© 2018 Elsevier Ltd The authors regret that there was a mistake in the typography of equations 2.12 and 2.13. In those equations, the variable T should read T*. This was a typographical error, and does not affect the results of the paper, which use the correct equations. The authors would like to apologise for any inconvenience caused.

Symplectic id: 

959212

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article